Vol. 92, No. 2, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A necessary condition on the extreme points of a class of holomorphic functions. II

Frank John Forelli, Jr.

Vol. 92 (1981), No. 2, 277–281
Abstract

We correct an oversight in the paper of the same title by pointing out that a theorem holds which is stronger than the theorem of that paper.

Mathematical Subject Classification 2000
Primary: 32A30
Secondary: 30C75, 32E30
Milestones
Received: 16 February 1979
Revised: 3 July 1979
Published: 1 February 1981
Authors
Frank John Forelli, Jr.